MathSciNet Relay Station
MathSciNet bibliographic data
MR1842617 35A25
Wazwaz, Abdul-Majid; El-Sayed, Salah M. A new modification of the Adomian decomposition method for linear and nonlinear operators. Appl. Math. Comput. 122 (2001), no. 3, 393–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement